# SDR IPXA2023091401301

- Difficulty date: September 9, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N394UP
- Make and model: Boeing 767381
- Aircraft serial: 25136
- Aircraft time: 85,376 hours, 36,481 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Corroded
- Location: Main
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL SDR* FAULT: CREW ENTRY DOOR FRAME UPPER HAS CORRODED FASTENERS. DOT 140-44 CLEANED PER SOPM 20-30-03 STEP 9. CREW ENTRY DOOR, NO DAMAGE WAS FOUND, NO MATERIAL LOST, ONLY PAINT WAS REMOVED REVIEWED
